# SDR GTIA2025021038737

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N731NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11937
- Aircraft time: 1,808 hours, 760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 58238
- Condition: Damaged
- Location: Zone 200
- Part time: 1,804 hours, 757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD FEEDBACK ON PA WHEN MAIN CABIN DOOR IS CLOSED -FOUND SAFETY MEGAPHONE IN ZONE B CONTACT WITH L1 DOOR CAUSE THE MEGAPHONE MAKE NOISE. R/R SAFETY MEGAPHONE IAW AMM 25-65-51. OPS CK GOOD A/C OK FOR SVC DRAWING NUMBER A321 NEO-EMER-EQUIP.
